| Catalog Number |
5407521008 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/04/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device came apart during testing at the user facility.No patient involvement, no delay, no medical intervention, and no adverse consequences were reported.
Additional Manufacturer Narrative
Additional information: d9.Device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description
No updated information.